# SDR ABXR2020081000066

- Difficulty date: August 10, 2020
- Submitted: August 10, 2020
- Operation: General aviation
- Filed by: Airborne Maintenance & Engineering Services Inc, repair station ABXR001A
- Aircraft: N743AX
- Make and model: Boeing 767232
- Aircraft serial: 22218
- Aircraft time: 93,741 hours, 44,878 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: 368523095236201
- Condition: Corroded
- Location: Bs 522-612
- Part time: 93,741 hours, 44,878 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE FRAME, OF THE MDCD VIEWING WINDOWS, WINDOWS NR 3, 5, AND 11, ON THE INTERIOR LOWER EDGE OF THE MDCD.   MDCD CORROSION OUT OF LIMITS.   REPAIRED IAW 47417REA20.
